Documents dont l'auteur est "Moutassim, A."

Pour citer ou exporter
Grouper par: Rôle | Auteurs ou autrices | Date de publication | Sous-type de document | Aucun groupement
Nombre de documents: 4

Article de revue

Lefebvre, M., & Moutassim, A. (2018). Exact solutions to an optimal control problem for an Ornstein-Uhlenbeck process with random parameters. Palestine Technical University Research Journal, 6(2), 33-33. Lien externe

Communication écrite

Lefebvre, M., & Moutassim, A. (août 2018). Optimal control problems for diffusion processes with random parameters [Communication écrite]. International Conference on Differential Geometry - Dynamical Systems (DGDS 2018), Mangalia, Romania. Publié dans BSG Proceedings, 26. Lien externe

Présentation

Lefebvre, M., & Moutassim, A. (octobre 2019). Exact solutions to the homing problem for a Wiener process with jumps [Présentation]. Dans 14th International Seminar on Optimization and Related Areas, Lima, Pérou. Lien externe

Lefebvre, M., & Moutassim, A. (octobre 2018). Optimal control problems for diffusion processes with random parameters [Présentation]. Dans 2nd International Conference on Applied Mathematics and Numerical Methods (ICAMNM 2018), Craiova, Roumanie. Non disponible

Liste produite: Mon Oct 19 20:43:38 2026 EDT.